# SDR FDEA201203090858

- Difficulty date: March 9, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N394FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46628
- Aircraft time: 87,975 hours, 32,509 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: FXSRM5342017
- Condition: Worn
- Location: Upper Cargo
- Part time: 87,975 hours, 32,509 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACK AT LBL 77.5, BS 1391 TO 1401 HAS 2 LOBES WORN.  BLENDED AREA IAW SRM 53-70-00, CHECKED LIMITS: ORIG. MAT. 0183" MAT LOSS .043".  FOUND TO BE OUT OF LIMITS IAW 53-70-00.  FABRICATED CARGO TRACK IAW STAM TRAVELER T12/923517 , R & R SEAT TRACK IAW SRM 51-31-01.
